# SDR GLBA2001141

- Difficulty date: July 3, 2001
- Submitted: July 6, 2001
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 12,931 hours, 17,851 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: 3034857
- Part serial: NR16262
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE OVERTEMP ON T/O.  REPLACED TRIM PROBE.
